# SDR IPXA2016040601750

- Difficulty date: March 21, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,706 hours, 17,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146J3003232
- Condition: Bent
- Location: Bs 1307-1502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1,  R & R STR 38R BETWEEN BS 1307 TO 1502 DUE TO TAIL STRIKE.  R & R STR EA 767-0700-27-A2001.
